# SDR 95FDEA01595

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HEAVY CORROSION ON STA 400 RBL 35 BOTTOM SIDE NR 0360.  INSTALLED DOUBLER PER SRM 53-10-8, SEE NR 1032.
